# SDR IPXA2020092260511

- Difficulty date: September 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LOWER FWD CARGO BETWEEN STA 6-30 TO 6-50 ABOVE L43R, INTERCOSTAL IS CRACKED IN 3 PLACES.  REMOVED, FABRICATED, AND REPLACED INTERCOSTAL IAW DWG ACA7049 AND SRM 51-33-01 MINOR.
